# SDR FDEA201312193018

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 68,289 hours, 12,712 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Part number: 1375M37G02
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER ADDING POWER FOR TAKEOFF & ACCELERATING THROUGH 60 KTS,  HEARD A LOUD HISSING NOISE & FELT SWERVE TO THE LEFT.  ABORTED TAKEOFF & RETURNED TO THE GATE.  NO ABNORMAL ENGINE INDICATIONS, BUT AFTER RETURN TO GATE, DISCOVERED HONEYCOMB MATERIAL IN THE FAN BLADES.  NR 1 ENGINE SEGMENT FWD OUTER LINERS BROKEN.   REPLACED THE BROKEN OGV STATOR SEGMENTS AND BROKEN  OGV STATOR VANE AND REINSTALLED ALONG WITH FAN  STATOR FAIRING. ALSO REINSTALLED THE FOUR NEW  ACCOUSTICAL LINER SEGMENTS.
